Please use this identifier to cite or link to this item:
Type: Journal article
Title: Invariant theory for a parabolic subgroup of SL(n+1 R)
Author: Gover, A. Rod
Citation: Proceedings of the American Mathematical Society. 123(5):1543-1553
Publisher: American Mathematical Society
Issue Date: 1995
ISSN: 0002-9939
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.